# SDR SIMA20160201005

- Difficulty date: February 1, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 31,165 hours, 22,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L BRACKET ATTACHED TO THE AFT SIDE OF FLOORBEAM FS 280.00, AT RBL 9.00 IS CRACKED APPROX 1 INCH.  INSTALLED NEW L BRACKETS IAW SRM 51-42-06 & 51-42-21.
